# SDR CA060422006

- Difficulty date: April 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN CARGO DOOR SKIN AT NR 5 HINGE STA 418 GOUGED REPAIRED IAW CUSTOMER EA. (TC NR 20060422006)
